Alert archive / Missouri / Winter Weather Advisories in 2021

Winter Weather Advisory 3, NWS Kansas City, MO

January 26, 202134 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this winter weather advisory at Jan 26, 2021, 2:41 PM CST for 34 counties in Missouri; 7 counties in Kansas. It took effect at Jan 26, 2021, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2021, 2:41 PM CST (20:41 UTC)
In effect from
Jan 26, 2021, 9:00 PM CST
Expired
Jan 27, 2021, 12:00 PM CST
In force
15 hr
Issued by
NWS Kansas City, MO
All 41 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

481 
WWUS43 KEAX 262041
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
241 PM CST Tue Jan 26 2021

...Accumulating Snow Overnight through early Wednesday Morning...

KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>039-043-044-
053-271000-
/O.NEW.KEAX.WW.Y.0003.210127T0300Z-210127T1200Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell-
Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Cass-Johnson MO-Bates-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, 
Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, 
Breckenridge, Chillicothe, Brookfield, Marceline, Macon, 
La Plata, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Butler, Adrian, and Rich Hill
241 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
6 AM CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 9 PM this evening to 6 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...Give yourself extra time, to clean your
  care and drive safely, during the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Kurtz
4 follow-up statements
604 
WWUS43 KEAX 262100 AAA
WSWEAX

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Kansas City/Pleasant Hill MO
300 PM CST Tue Jan 26 2021

...Accumulating Snow Overnight through early Wednesday Morning...

KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>039-043-044-
053-271200-
/O.CON.KEAX.WW.Y.0003.210127T0300Z-210127T1200Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell-
Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Cass-Johnson MO-Bates-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, 
Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, 
Breckenridge, Chillicothe, Brookfield, Marceline, Macon, 
La Plata, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Butler, Adrian, and Rich Hill
300 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 6 AM CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 9 PM this evening to 6 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...Give yourself extra time to clean your car
  and drive safely during the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Kurtz
782 
WWUS43 KEAX 270133
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
733 PM CST Tue Jan 26 2021

...Accumulating Snow Overnight through early Wednesday Morning...

MOZ002>004-271200-
/O.EXB.KEAX.WW.Y.0003.210127T0300Z-210127T1500Z/
Nodaway-Worth-Gentry-
Including the cities of Maryville, Grant City, Albany, Stanberry,
and King City
733 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of one to two
  inches.

* WHERE...Nodaway, Worth and Gentry Counties.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Give yourself extra time to clean your car
  and drive safely during the Wednesday morning commute..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MOZ005-006-015>017-040-045-046-054-271200-
/O.EXB.KEAX.WW.Y.0003.210127T0600Z-210127T1800Z/
Harrison-Mercer-Grundy-Sullivan-Adair-Howard-Pettis-Cooper-Henry-
Including the cities of Bethany, Princeton, Mercer, Trenton, 
Milan, Green City, Kirksville, Fayette, Glasgow, New Franklin, 
Sedalia, Boonville, Clinton, and Windsor
733 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Portions of central, north central, northeast and west 
  central Missouri.

* WHEN...From midnight tonight to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Give yourself extra time to clean your car
  and drive safely during the Wednesday morning commute..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ025-057-060-102>105-MOZ011>013-020-021-028-029-037-043-053-
271200-
/O.EXT.KEAX.WW.Y.0003.210127T0300Z-210127T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Holt-Andrew-De Kalb-Buchanan-Clinton-Platte-Clay-
Jackson-Cass-Bates-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, 
Independence, Belton, Raymore, Harrisonville, Pleasant Hill, 
Butler, Adrian, and Rich Hill
733 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of one to two
  inches with isolated areas to three inches possible.

* WHERE...Portions of east central and northeast Kansas and 
  northwest and west central Missouri.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Give yourself extra time to clean your car
  and drive safely during the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MOZ014-022>025-030>033-038-039-044-271200-
/O.EXT.KEAX.WW.Y.0003.210127T0600Z-210127T1800Z/
Daviess-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll-Chariton-
Randolph-Lafayette-Saline-Johnson MO-
Including the cities of Gallatin, Jamesport, Hamilton, Braymer, 
Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, 
La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, and Warrensburg
733 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of one to two 
  inches.

* WHERE...Portions of central, north central and west central 
  Missouri.

* WHEN...From midnight tonight to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Give yourself extra time to clean your car
  and drive safely during the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
741 
WWUS43 KEAX 271004
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
404 AM CST Wed Jan 27 2021

...Accumulating Snow through this morning...

KSZ025-057-060-102>105-MOZ002>004-011>013-020-021-028-029-037-043-
053-271500-
/O.CON.KEAX.WW.Y.0003.000000T0000Z-210127T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Nodaway-Worth-Gentry-Holt-Andrew-De Kalb-Buchanan-
Clinton-Platte-Clay-Jackson-Cass-Bates-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maryville, Grant City, Albany, Stanberry, King City, 
Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, 
Independence, Belton, Raymore, Harrisonville, Pleasant Hill, 
Butler, Adrian, and Rich Hill
404 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Snow. Total snow accumulations of one to two inches.

* WHERE...Portions of east central and northeast Kansas and 
  northwest and west central Missouri.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MOZ005-006-014>017-022>025-030>033-038>040-044>046-054-271800-
/O.CON.KEAX.WW.Y.0003.000000T0000Z-210127T1800Z/
Harrison-Mercer-Daviess-Grundy-Sullivan-Adair-Caldwell-Livingston-
Linn MO-Macon-Ray-Carroll-Chariton-Randolph-Lafayette-Saline-
Howard-Johnson MO-Pettis-Cooper-Henry-
Including the cities of Bethany, Princeton, Mercer, Gallatin, 
Jamesport, Trenton, Milan, Green City, Kirksville, Hamilton, 
Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, 
Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington,
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, Boonville, Clinton, and Windsor
404 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches.

* WHERE...Portions of central, north central, northeast and west 
  central Missouri.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
799 
WWUS43 KEAX 271456
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
856 AM CST Wed Jan 27 2021

...Accumulating Snow through this morning...

KSZ025-057-060-102>105-MOZ002>004-011>013-020-021-028-029-037-043-
053-271600-
/O.EXP.KEAX.WW.Y.0003.000000T0000Z-210127T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Nodaway-Worth-Gentry-Holt-Andrew-De Kalb-Buchanan-
Clinton-Platte-Clay-Jackson-Cass-Bates-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maryville, Grant City, Albany, Stanberry, King City, 
Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, 
Independence, Belton, Raymore, Harrisonville, Pleasant Hill, 
Butler, Adrian, and Rich Hill
856 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Brief bouts of light snow remain possible through noon, but
additional significant snow fall is no longer expected. Therefore
the Advisory is allowed to expire at 9 AM CST.

$$

MOZ005-006-014>017-022>025-030>033-038>040-044>046-054-271800-
/O.CON.KEAX.WW.Y.0003.000000T0000Z-210127T1800Z/
Harrison-Mercer-Daviess-Grundy-Sullivan-Adair-Caldwell-Livingston-
Linn MO-Macon-Ray-Carroll-Chariton-Randolph-Lafayette-Saline-
Howard-Johnson MO-Pettis-Cooper-Henry-
Including the cities of Bethany, Princeton, Mercer, Gallatin, 
Jamesport, Trenton, Milan, Green City, Kirksville, Hamilton, 
Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, 
Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington,
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, Boonville, Clinton, and Windsor
856 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow. Additional snow accumulations up to a half inch.

* WHERE...Portions of central, north central, northeast and west 
  central Missouri.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Kurtz

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 11:38 AM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 26, 11:38 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1138 AM CST Tue Jan 26 2021

.Discussion...
Issued at 351 AM CST TUE JAN 26 2021

The main concern this forecast package will be for continued light
snow this morning although only a additional dusting is expected. As
such the warning is expected to be allowed to expire or even be
cancelled early this morning. The other forecast concern will be for
the chance for light snow forecast area wide tonight into tomorrow
morning with accumulations of half an inch up to 2 inches in some
localized areas. This may affect the Wednesday morning commute.

This morning the upper level system, that was the catalyst for
yesterday's heavy snow across northern Missouri, is  moving through
the region allowing for light snow and drizzle to fall across the
area. This upper level system will quickly pull off the the
northeast today and weaken as it does. This will bring precipitation
to an end across the forecast area by late morning. Continued modest
CAA today couple with cloud cover and snow pack across the northern
CWA will keep highs in the mid 20s to mid 30s.

Tonight, a quick moving mid-level trough which resides over the
western Rockies this morning, will move into the region. This will
allow light snow to develop. Moisture return will be meager so the
will be a low QPF event generally 0.05"-0.10" however, will the cold
conditions in place, snow ratios of 12-15 to 1 seem reasonable. This
will produce snow totals of 0.5"-2". A low-end winter weather
advisory may be needed with the next forecast package. This quick
moving system will exit the area by Wednesday afternoon however, it
may cause issues for the Wednesday AM commute. Highs Wednesday will
only reach the lower 20s to lower 30s making it one of the coldest
days thus far this winter.

Conditions look dry out with a warming trend through the end of the
week as upper level ridging building across much of the central
CONUS. Highs on Thursday will range from the lower 30s to the north
where snowpack will hinder warming to the mid 40s south. Friday, the
upper level ridge axis will move directly overhead with increased
WAA at the surface allowing temperatures to rise into the upper 30s
to the north and mid 50s south.

Saturday, a stacked low will move into the area Saturday with
copious moisture to work with. PWATs will be around an inch which is
in the 99th percentile. Expect moderate to heavy rain at times.
Highs will again be warm with highs in the lower 40s to mid 50s.
Conditions will dry out behind this system on Sunday with cooler
temperatures as highs return near normal in the mid 30s to mid 40s.
However, a warm up is again expected early next week.

&&

.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1134 AM CST TUE JAN 26 2021

MVFR ceilings are expected to persist through the evening hours
before IFR ceilings develop after around and after 27/06Z. Snow is
expected through the early morning hours at all terminals.
Visibility will be reduced during this time, generally around 2SM,
but periods of visibility below 1SM cannot be ruled out under any
brief heavy snow band. Snow will linger through the end of the
period, but visibility is expected to improve through the post-
sunrise hours.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...73
Aviation...Kurtz
Hazardous weather outlook, Jan 26, 5:00 AM CST, 9 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
500 AM CST Tue Jan 26 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
500 AM CST Tue Jan 26 2021

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Light snow this morning will move east across the area and exit
before midday. A light dusting to a couple tenths of an inch of snow
is possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Light snowfall is expected tonight into Wednesday morning. Snow
accumulations will average one inch in most locations.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Nearby

Winter Weather Advisories in Missouri, 2021Winter Weather Advisories in Kansas, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.